# SDR SWIA202056065

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT RAIL AT APPROXIMATELY FS485-FS572 HAS MULTIPLE SPOTS OF CORROSION   (C-CHECK) RO 2/6/2021    RH SIDE SEAT RAIL AT APROXIMATELY  FS485.00 - FS572.00 WAS REPLACED WHIT A NEW SEAT TRACK P/N SH670-32234-951 REF. CRJ700 AMM 53-00-49-400-801-A03 REV. 66 OCT/25/2020 AND THE SCREWS TORQUED PER CRJ700 AMM 20-21-00-910-801-A01 TORQUE SCREWMETWER #TUC9864 S/N 1120400958 CAL DUE: 30/11/2021
